JournalsrlmVol. 24, No. 2pp. 165–179

Restriction estimates for the full Laplacian on Métivier groups

  • Valentina Casarino

    Università degli Studi di Padova, Vicenza, Italy
  • Paolo Ciatti

    Università degli Studi di Padova, Italy
Restriction estimates for the full Laplacian on Métivier groups cover
Download PDF

Abstract

In this paper we prove a restriction theorem for the full Laplacian on a group of Métivier type. In particular, we compute the spectral resolution of this operator and estimate the norm of the spectral projections between Lebesgue spaces.

Cite this article

Valentina Casarino, Paolo Ciatti, Restriction estimates for the full Laplacian on Métivier groups. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 24 (2013), no. 2, pp. 165–179

DOI 10.4171/RLM/650